I began taking Adderall (dextroamphetamine and racemic amphetamine) to treat ADHD about 4 months ago & I've never had an issue with acne till now! I drink plenty of water, what else can I do?

Adderall (dextroamphetamine and racemic amphetamine) and acne. First, relax. Life is short. Second, Adderall (dextroamphetamine and racemic amphetamine) usually doesn't cause acne, so this is probably just...Acne. Go see your friendly neighborhood dermatologist and get diagnosed properly. There are several skin conditions that mimic acne, and are treated differently.
Find a balance. Ensure you are addressing the full picture by ensuring regular sleep that leaves you restful each morning so that you are not relying solely on the stimulant to make up the difference. Sleep issues (especially delayed sleep onset) are very common among persons with adhd. Switching a a once-daily medication often helps. I've also found melatonin or Benadryl (diphenhydramine) often help.

Related Questions

I recently took a 20mg Adderall (dextroamphetamine and racemic amphetamine) pill to help me study for a test. It's been 9 days and I drink a ton of water (9-12 glasses a day). I workout often?

No problem. I am not sure what the problem is. The Adderall (dextroamphetamine and racemic amphetamine) should be out of your system by now. You sound like you're doing all the right things by drinking lots of water and exercising. Do you have problems concentrating or remembering things? Is that why you took adderall (dextroamphetamine and racemic amphetamine). Was this the only time? Read more...

Is there anything like Adderall (dextroamphetamine and racemic amphetamine) that doesn't cause acne?

no common . Adderall (dextroamphetamine and racemic amphetamine) does not typically cause acne. If you are seeing an association in time between the two of them it may be coincidental, especially if in an adolescent. Other causes should be discussed with provider as well as treatment options for the acne that will not interfere with the stimulant medication. Read more...

Is there a different kind of Adderall (dextroamphetamine and racemic amphetamine) that doesn't cause acne?

Other meds. You could try vyvanse, (lisdexamfetamine) which may not cause you acne that you are experiencing with the adderall, otherwise you could talk to dr. About switching to one of the long-acting methylphenidate or Ritalin preparations that is available. Strattera is another option. Please discuss other options with your psychiatrist. Good luck to you. Read more...

Was on Adderall, (dextroamphetamine and racemic amphetamine) stopped & was diagnosed bipolar and skizo-affective. I'm being treated but I still suffer from ADHD. Doc. Ignores me what should I do?

Talk to doctor. The "affective" part in schizoaffective disorder includes mood symptoms seen in bipolar disorder. Adderall (dextroamphetamine and racemic amphetamine) is a stimulant which can trigger anxiety, mania and psychosis to which you seem vulnerable. Talk with your doctor to clarify your diagnosis and to get a better explanation of why no Adderall (dextroamphetamine and racemic amphetamine) for you. Ask about alternative meds and strategies for your ADHD. Read more...